# SDR RAAA98B1017

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND UPPER RT TORQUE BOX INBD CHORD CORRODED WITH 2.75 IN. CRACK AT FS 1342.  REPAIRED PER S/B 727-55-0076 M-54 NR 086.
